Challal, SamiaLyaghfouri, Abdeslem2025-03-102025-03-102020-05-13Challal, S., & Lyaghfouri, A. (2020). Regularity results for a quasilinear free boundary problem. Mathematical Modelling and Analysis, 25(3), 338-350. https://doi.org/10.3846/mma.2020.106591392-62921648-3510https://doi.org/10.3846/mma.2020.10659https://hdl.handle.net/10315/42664In this paper we prove local interior and boundary Lipschitz continuity of the solutions of a quasilinear free boundary problem. We also show that the free boundary is the union of graphs of lower semi-continuous functions.enAttribution 4.0 InternationalApplied mathematicsPure mathematicsMathematical sciencesA-LaplacianFree boundaryLipschitz continuityRegularity results for a quasilinear free boundary problemArticle